A theorem on Banach spaces
Compositio Mathematica, Volume 7  (1940), p. 135-140
@article{CM_1940__7__135_0,
     author = {Kober, H.},
     title = {A theorem on Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     pages = {135-140},
     zbl = {0022.05401},
     language = {en},
     url = {http://www.numdam.org/item/CM_1940__7__135_0}
}
Kober, H. A theorem on Banach spaces. Compositio Mathematica, Volume 7 (1940) , pp. 135-140. http://www.numdam.org/item/CM_1940__7__135_0/